# SDR CA190722003

- Difficulty date: July 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 7600 · Engine Controls
- Part: Control Quadrant
- Part number: 3F1223D
- Condition: Failed
- Location: Throttle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SER - A/T DISCONNECTED DURING FLIGHT  A/T DISCONNECTED AT ROLL AT 20KT AND AGAIN AT 2000FT IN APPROACH. T/S PERFORMED FOUND TQA TO BE REPLACED. AIRCRAFT BACK IN SERVICE. (TC# 20190722003)
